# SDR FDEA201009293791

- Difficulty date: September 29, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Corroded
- Location: Bs 1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MAIN DECK CREASE INNER CHORD AT STA 1420 BOTTOM SURFACE NEAR SCREW HOLES CORRODED. RT SIDE CREASE BEAM IB CHORD STA 1420 MEASURED OUT OF LIMITS IAW SRM 53-60-15 FIG 101 DETAIL III.  REMOVED AND REPLACED CHORD IAW SRM 51-40-02.  CLASSIFIED CATEGORY "A" MAJOR REPAIR
